MathSciNet Relay Station
MathSciNet bibliographic data
MR2219025 65L06 (65L20)
Liu, M. Z.; Yang, Z. W.; Xu, Y. The stability of modified Runge-Kutta methods for the pantograph equation. Math. Comp. 75 (2006), no. 255, 1201–1215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement